# SDR C2XA02IA043

- Difficulty date: February 27, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1055
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAH- THE CREW NOTED AFTER TAKEOFF THAT THE NOSE GEAR DOOR HANGS AFTER RETRACTION, CLOSES AT 235 KTS.  MAINTENANCE REMOVED AND REPLACED THE LGEU, PERFORMED A OPERATIONAL CHECK OF LANDING GEAR SYSTEM.  NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
